# SDR MALA110198

- Difficulty date: August 7, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 9,253 hours, 5,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLOWSTRIP AT 12B UNGLUED.  RESECURED STRIP IAW AMM 33-51-01.
